# SDR 9502249945

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Studs
- Condition: Corroded
- Location: Nr 2 Flap Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON NR 2 FLAP HINGE ATTACH STUDS.  REPAIRED PER XEA X9-27-9.
